JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXPLICIT SOBOLEV ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXPLICIT SOBOLEV ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS
Cho, Sang-Hyun; Choi, Jae-Seo;
  PDF(new window)
 Abstract
Let be a smoothly bounded pseudoconvex complex manifold with a family of almost complex structures , , which extend smoothly up to bM, the boundary of M, and assume that there is (bM) which is strictly subharmonic with respect to the structure in any direction where the Levi-form vanishes on bM. We obtain explicit estimates for the -Neumann problem in Sobolev spaces both in space and parameter variables. Also we get a similar result when is strongly pseudoconvex.
 Keywords
Cauchy Riemann equations;Sobolev estimates;
 Language
English
 Cited by
1.
HÖLDER ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS,;

대한수학회지, 2011. vol.48. 2, pp.241-252 crossref(new window)
2.
SOBOLEV ESTIMATES FOR THE LOCAL EXTENSION OF BOUNDARY HOLOMORPHIC FORMS ON REAL HYPERSURFACES IN ℂn,;

대한수학회지, 2013. vol.50. 3, pp.479-491 crossref(new window)
1.
HÖLDER ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS, Journal of the Korean Mathematical Society, 2011, 48, 2, 241  crossref(new windwow)
2.
SOBOLEV ESTIMATES FOR THE LOCAL EXTENSION OF BOUNDARY HOLOMORPHIC FORMS ON REAL HYPERSURFACES IN ℂn, Journal of the Korean Mathematical Society, 2013, 50, 3, 479  crossref(new windwow)
 References
1.
D. Catlin, Boundary behavior of holomorphic functions on pseudoconvex domains, J. Differential Geom. 15 (1980), no. 4, 605-625 crossref(new window)

2.
D. Catlin, Sufficient conditions for the extension of CR structures, J. Geom. Anal. 4 (1994), no. 4, 467-538 crossref(new window)

3.
D. Catlin and S. Cho, Extension of CR structures on three dimensional compact pseudoconvex CR manifolds, Math. Ann. 334 (2006), no. 2, 253-280 crossref(new window)

4.
S. Cho, Extension of complex structures on weakly pseudoconvex compact complex manifolds with boundary, Math. Z. 211 (1992), no. 1, 105-119 crossref(new window)

5.
S. Cho, A lower bound on the Kobayashi metric near a point of finite type in $C^n$, J. Geom. Anal. 2 (1992), no. 4, 317-325 crossref(new window)

6.
S. Cho, Sobolev estimates of solutions of the $\bar\partial$-Neumann problem on parameters, Internat. J. Math. 13 (2002), no. 10, 1027-1042 crossref(new window)

7.
S. Cho, H. R. Cho, and K. H. Shon, Stability of the estimates for $\bar\partial$-equation on compact pseudoconvex complex manifolds, Kyushu J. Math. 48 (1994), no. 1, 19-34 crossref(new window)

8.
R. E. Greene and S. G. Krantz, Deformation of complex structures, estimates for the $\bar\partial$ equation, and stability of the Bergman kernel, Adv. in Math. 43 (1982), no. 1, 1-86 crossref(new window)

9.
R. E. Greene and S. G. Krantz, Stability of the Caratheodory and Kobayashi metrics and applications to biholomorphic mappings, Complex analysis of several variables (Madison, Wis., 1982), 77-93, Proc. Sympos. Pure Math., 41, Amer. Math. Soc., Providence, RI, 1984

10.
L. Hormander, $L^2$ estimates and existence theorems for the $\bar\partial$ operator, Acta Math. 113 (1965), 89-152 crossref(new window)

11.
J. J. Kohn, Global regularity for $\bar\partial$ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc. 181 (1973), 273-292 crossref(new window)